MAUDE Adverse Event Report: Arthrex, Inc. SuturePatch Trapezoid, 45 x 35mm; Mesh, surgical, polymeric

Arthrex, Inc. SuturePatch Trapezoid, 45 x 35mm; Mesh, surgical, polymeric
Model Number SuturePatch Trapezoid, 45 x 35mm
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 16 september 2026, it was reported by a sales representative via email that an ar-7292, suturepatch trapezoid 45 x 35mm was reported to have the patient treated for a large rotator cuff repair using fibertak medial and push locks lateral.The patient was augmented using a suturepatch and fixed with fiberstitch 1.5mm medial.Following the repair, which was successful, the patient presented with welts on outer skin and redness around the incision sites.Upon further investigation, the patients joint was inflamed and there was a response.The patient was re-operated on (b)(6) 2026 where the patch was removed and debrided.This occurred on (b)(6) 2026 during a rcr cuff repair and augmentation with suture patch procedure.The case was completed successfully re-operating to remove the patch.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SuturePatch Trapezoid, 45 x 35mm
Common Device Name
Mesh, surgical, polymeric
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50818271
Report Number1220246-2026-04805
Device Sequence Number13431205
Product Code FTL
UDI-Device Identifier00888867301962
UDI-Public(01)00888867301962(11)251111(17)301031(10)15528780
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K243480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSuturePatch Trapezoid, 45 x 35mm
Device Catalogue NumberAR-7292
Device Lot Number15528780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown